# SDR AALA991855

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Condition: Failed
- Location: Acm Bay
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

MIA - FLT 1403 - DESCENDING THROUGH 8000 FEET AT MIA, A STRONG ELECTRICAL AND PLASTIC ODOR OCCURRED THROUGH OUT CABIN. DECLARED EMERGENCY AND LANDED MIA WITHOUT INCIDENT.  REPLACED GASPER FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
